A Maltese woman claims of suffering from thrombosis after taking the vaccine

Blog post by Marica Micallef

[I am a woman that used to suffer from slight thrombosis. But in my leg and all I had was a blood clot and before I took the vaccine, I didn’t even take any medication. When I took the first dose of Moderna, after two hours I ended up in hospital because of thrombosis in my arm….as soon as I took the second dose, I ended up in hospital again after a few hours because I started feeling a lot of pain in my leg. I was even done an ultrasound and I was told that I have thrombosis in my leg….

You surely have courage to be sick after taking one {dose}, and you take another one. You are courageous; you all just go head over heels for the vaccine. You see that it is harming you and yet you continue to vaccinate yourself. Now enjoy it Mrs as you are responsible for harming yourself.

One does what the professor tells him to do…. Yes, I was wise and took it. But I took only these two. They can come up with thousand boosters because I won’t be wise again and take more. Because they tell you that it is not from the vaccine but yes, it is the vaccine that caused all the blood clots I had.]

Leave a Reply